By Topic

Exact Solution to Electromagnetic Scattering by an Impedance Sphere Coated With a Uniaxial Anisotropic Layer

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
You-Lin Geng ; Inst. of Antenna & Microwaves, Hangzhou Dianzi Univ., Hangzhou ; Cheng-Wei Qiu ; Ning Yuan

Electromagnetic fields in uniaxial anisotropic media can be obtained based on spherical vector wave functions in isotropic media. Applying the boundary conditions of electromagnetic fields on each interface of an impedance sphere coated with a uniaxial anisotropic layer, the expansion coefficients of electromagnetic fields in the uniaxial anisotropic medium and free space can be derived. The present method is very general, which can be reduced to many isotropic subcases. The present method has been validated in those subcases. Scattering by an impedance sphere with an anisotropic coating is presented and discussed.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:57 ,  Issue: 2 )